# SDR AALA20150913005

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 44,889 hours, 18,243 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LG AFTER TAKEOFF.  PUSHED CB P6-C18 IAW QRH.  FLIGHT DECLARED AN EMER & RETURNED TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  ADJUSTED SENSOR S1050 IAW MM 27-62-61.
